# SDR QXEA2012072500727

- Difficulty date: July 25, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4083
- Aircraft time: 21,979 hours, 22,408 cycles
- Engine: Pwc PW150A
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 HYD SYS ELEVATOR PCU AIR FRAME STRUCTURE ATTACH BRACKET IS BROKEN (CRACKED).  ACFT CURRENTLY DOWN FOR REPAIRS.
